MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-24-100U
Medical Device Problem Codes Separation Failure (2547); Difficult or Delayed Separation (4044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
"unable to deploy the stent graft: after deploying the contralateral gate of the stent-graft, the physician attempted to pull the release grip towards the distal side to release the bare stent.Although the release grip was unlocked, the release grip did not move towards the distal side, and the bare stent could not be released.The four screws of the release grip were removed using a hex wrench, and the slot of the stainless-steel rod was widened using pliers.The bare stent was then released towards the distal side by pinching the green tube using forceps.Physician's comment: when the release grip was unlocked, the stainless-steel rod may have bent.(from the manufacturer's point of view, the stainless-steel rod did not appear to be bent in appearance.) operation type: evar.No blood loss.No image available due to hospital policy.No pre-case plan available due to hospital policy.Additional information will be able to be obtained.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the treo bifurcate (b2) abdominal stent-graft system (28-b2-24-100u) with final assembly lot# 2501220445, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on (b)(6) 2025.There were no nonconformances or reworks in relation to this device.A review of the device history record showed no issues were found with the manufacture of the device.Per the event narrative, the pre-case plan and ct studies were unavailable for analysis due to hospital policy.The device was returned for investigation.An initial inspection of the device found the leave behind sheath separated from the rest of the delivery system and the support member damaged.Additionally, the hypotube on the release mechanism was cut and damaged.Lastly, the proximal clasp was far behind the distal clasp.Due to the conditions of the returned device, the functionality of the release grip could not be tested and the amount of throw to release the graft was unable to be confirmed.Per the event narrative, the grey twist lock was unlocked, but when attempting to pull back the release grip, it did not move towards the distal side.To fix the issue, the four screws of the release grip were removed using a hex wrench, and the slot of the stainless-steel rod was widened using pliers.The bare stent was then released towards the distal side by pinching the green tube using forceps.The manufacturing instruction, mi-0009 rev.A, for the treo hypotube (b2, c2, a1) was reviewed.Step 7.7 instructs to slide the clasp grips towards the end cap.The clasp grips will slide back to its original position and move freely.The results are recorded on the dhr and passed.Based on the physician's comments "when the release grip was unlocked, the stainless steel rod may have bent." in the event narrative, it is possible that when the physician was trying to disengage the gray thumb grip, the hypotube was damaged which prevented movement of the black release grip.Damage to the hypotube (stainless steel rod) could occur if the gray thumb grip is not pushed properly forward prior to turning it.However, due to the conditions of the returned device, this is unable to be confirmed.Therefore, the root cause of the reported inability to release the proximal stent could not be determined.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.The root cause of the reported failure of inability to release the proximal stent could not be determined.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23057536
Report Number2247858-2025-00221
Device Sequence Number18297116
Product Code MIH
UDI-Device Identifier00843576152427
UDI-Public00843576152427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-B2-24-100U
Device Lot Number2501220445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown